The structure of the tame kernels of quadratic number fields (II)

Tom 116 / 2005

Xiaobin Yin, Hourong Qin, Qunsheng Zhu Acta Arithmetica 116 (2005), 217-262 MSC: 11R11, 11R70, 15A15, 19F15. DOI: 10.4064/aa116-3-2

Autorzy

  • Xiaobin YinXiaobin Yin
    Department of Mathematics
    Nanjing University
    Nanjing, 210093
    P.R. China
    and
    Department of Mathematics
    Anhui Normal University
    Wuhu, Anhui 241000
    P.R. China
  • Hourong QinHourong Qin
    Department of Mathematics
    Nanjing University
    Nanjing, 210093
    P.R. China
    e-mail
  • Qunsheng ZhuQunsheng Zhu
    Department of Mathematics
    Nanjing University
    Nanjing, 210093
    P.R. China
    and
    Department of Mathematics
    Nanjing Normal University
    Nanjing, Jiangsu 210097
    P.R. China

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek